Open Journal of Epidemiology

Open Journal of Epidemiology

ISSN Print: 2165-7459
ISSN Online: 2165-7467
www.scirp.org/journal/ojepi
E-mail: ojepi@scirp.org
"Dynamic Modelling of Dengue Epidemics in Function of Available Enthalpy and Rainfall"
written by Hugo Abi Karam, Julio Cesar Barreto da Silva, Augusto José Pereira Filho, José Luis Flores Rojas,
published by Open Journal of Epidemiology, Vol.6 No.1, 2016
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top